# SDR WI5R201705010001

- Difficulty date: May 1, 2017
- Submitted: May 1, 2017
- Operation: General aviation
- Filed by: Williams International Co, LLC., repair station WI5R335J
- Aircraft: D-CEF
- Make and model: Cessna 525C
- Aircraft serial: 0177
- Aircraft time: 1,543 hours, 1,381 cycles
- Engine: Wilint FJ44
- Engine time: 1,543 hours, 1,381 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Fractured
- Location: Hpc
- Part time: 1,543 hours, 1,381 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ENGINE WAS RETURNED TO THE REPAIR STATION FOR DAMAGE TO HPC ROTOR NOTED DURING A BORESCOPE INSPECTION.  THE OPERATOR NOTED A 30 INCREASE IN ITT AND 200 RPMS IN N2.  FIELD BORESCOPE INSPECTION REVEALED DAMAGE TO THE HPC ROTOR.  THE ENGINE WAS RETURNED TO THE REPAIR STATION AND DISASSEMBLY REVEALED A MISSING 3RD STAGE IP COMPRESSOR BLADE.
